Homology of multiplicative Lie rings

Bak A, Donadze G, Inassaridze N, Ladra M (2007)
Journal of Pure and Applied Algebra 208(2): 761-777.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ; ;
Abstract / Bemerkung
Two homology theories of multiplicative Lie rings are constructed, studied and compared with the usual homology theories of groups and Lie rings. Central extensions of multiplicative Lie rings are introduced. It is shown that the Steinberg multiplicative Lie ring of a ring is the direct product of the Steinberg group (viewed as a multiplicative Lie ring under the commutator bracket) and the Steinberg Lie ring. (c) 2006 Published by Elsevier B.V.
Erscheinungsjahr
Zeitschriftentitel
Journal of Pure and Applied Algebra
Band
208
Ausgabe
2
Seite(n)
761-777
ISSN
PUB-ID

Zitieren

Bak A, Donadze G, Inassaridze N, Ladra M. Homology of multiplicative Lie rings. Journal of Pure and Applied Algebra. 2007;208(2):761-777.
Bak, A., Donadze, G., Inassaridze, N., & Ladra, M. (2007). Homology of multiplicative Lie rings. Journal of Pure and Applied Algebra, 208(2), 761-777. doi:10.1016/j.jpaa.2006.03.029
Bak, A., Donadze, G., Inassaridze, N., and Ladra, M. (2007). Homology of multiplicative Lie rings. Journal of Pure and Applied Algebra 208, 761-777.
Bak, A., et al., 2007. Homology of multiplicative Lie rings. Journal of Pure and Applied Algebra, 208(2), p 761-777.
A. Bak, et al., “Homology of multiplicative Lie rings”, Journal of Pure and Applied Algebra, vol. 208, 2007, pp. 761-777.
Bak, A., Donadze, G., Inassaridze, N., Ladra, M.: Homology of multiplicative Lie rings. Journal of Pure and Applied Algebra. 208, 761-777 (2007).
Bak, Anthony, Donadze, G., Inassaridze, N., and Ladra, M. “Homology of multiplicative Lie rings”. Journal of Pure and Applied Algebra 208.2 (2007): 761-777.